# SDR UALA2012011900424

- Difficulty date: January 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,685 hours, 22,595 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HISS COMING FROM AFT PART OF F/O SIDE WINDOW.  F/O SLIDING WINDOW BULB SEAL LEAKS ACCESSIVELY DURING PRESSURIZATION, BULB SEAL IS DEFORMED ALSO.  RPLD F/O SLIDING WINDOW BULB SEAL.  PRESSURIZED ACFT TO 4D PSI, STILL HAVE LEAKAGE AT FWD LWR PORTION OF WINDOW (MARKED) BUT NO NOISE NOTED.
